Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Had typhoid, having tiredness, taken rest post antibiotic course. Can I start workout?

Hi! I am 22 years old, about 3 weeks back i found out that i have got typhoid and the infection was quite severe and i was admitted in the ICU for 2 days. The doctor told me to take rest atleast a week more after my antibiotics course is finished and now it has been almost 10 days so i just wanted to ask you that can i start WORKING OUT again because i am getting very tired at and after work? I d really appreciate your help. Regards
Asked On : Fri, 18 May 2012
Answers:  1 Views:  159
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thanks for your query. With what you have mentioned I believe that you are now afebrile (wothout fever) for more than 10 days and you get tired after work. I presume that you are still not going out of your home for work.

Normally after a few days without fever we recommend one to start with normal activities and gradually increase them so that one comes to normal daily routine without tiring. Keeping this in mind I suggest that you can start normal work but reduce it if you get tired. In that case take rest and then resume. Do not overtire yourself.

Wishing you early normal outdoor activity and a good health.
Answered: Sat, 19 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor